How Long Does It Take For The Effects Of An Overdose Of Paracetamol To Kick In?

My friend just took an overdose of Paracetamol, she took about 30-odd 500mg tablets. Can someone tell me the symptoms and how soon they’ll kick in, cause her father cannot know about this, I’m going to sneak her to hospital as soon as I can, but I want to know when I will be expecting side-effects.
Reply as soon as you can please!.

2 thoughts to “How Long Does It Take For The Effects Of An Overdose Of Paracetamol To Kick In?”

  1. TAKE HER TO THE HOSPITAL NOW!!!!! That is more than the toxic level. She will ruin her liver. She has about 12 hours to get the antidote (Mucomyst) or she will end up needing a liver transplant. Please take her immediately!

  2. The liver will be damaged. Not probably but for sure. This is devastating for you. If she don’t die her liver will be forever.Stomach pumped and Charcoal administered.

Leave a Reply